Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sudden onset of lower abdominal pain, nausea, profuse sweating, difficulty in walking, bleeding. Cause?

Hi. I had an extremely weird occurrence today..I am a 36yr old female with 2 children ages 9 and 7. I exercise very regularly. In the past year my menstrual cycle has changed. I can tell when I am ovulating because it is painful and sometimes I have dull uncomfortable pain in my lower abdomen throughout the whole month. Today, I suddenly started feeling ill, nauseous and developed severe cramping in my lower abdomen, more severe on my lower left side. I started sweating profusely as if I was performing an extreme amount of cardio exercise and felt as if I was going to pass out. I could t stand up to walk because I felt so weak. I was in the bathroom because I was t sure if I was going to vomit or if it was diarrhea . This is when I found that my period was starting a that point. After being in the restroom for about 30 min. I was able to finally walk out but still not feeling great. This happened about 1pm today. It is now 8pm and I still have cramping. I have been taking Ibuprofen and Motrin. This happened to me once before about 4or 5 months ago. It lasted longer this time and was more severe. What could be going on? My email address is YYYY@YYYY
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The sudden onset of symptoms with the bleeding is likely o be due to a hormonal disturbance. You can take hormonal treatment after getting proper investigations done.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,For future query, you can directly approach me through my profile URL
Answered: Tue, 9 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor